Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

Contents of Volume 30, Number 2

All articles in this issue are freely accessible.

The foundations of a theory in the calculus of variations in the large
Marston Morse.
Trans. Amer. Math. Soc. 30 (1928), 213-274
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1501428
Topological invariants of knots and links
J. W. Alexander.
Trans. Amer. Math. Soc. 30 (1928), 275-306
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1501429
On the expansion of analytic functions in series of polynomials and in series of other analytic functions
J. L. Walsh.
Trans. Amer. Math. Soc. 30 (1928), 307-332
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1501430
Primitive groups which contain substitutions of prime order $p$ and of degree $6p$ or $7p$
Marie J. Weiss.
Trans. Amer. Math. Soc. 30 (1928), 333-359
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1501431
Generalized Lagrange problems in the calculus of variations
C. F. Roos.
Trans. Amer. Math. Soc. 30 (1928), 360-384
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1501432
On Jacobi’s arithmetical theorems concerning the simultaneous representation of numbers by two different quadratic forms
J. V. Uspensky.
Trans. Amer. Math. Soc. 30 (1928), 385-404
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1501433
On relative content and Green’s lemma
H. L. Smith.
Trans. Amer. Math. Soc. 30 (1928), 405-419
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1501434
On Bell’s arithmetic of Boolean algebra
Wallie Abraham Hurwitz.
Trans. Amer. Math. Soc. 30 (1928), 420-424
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1501435
A theorem on orthogonal functions with an application to integral inequalities
Lloyd L. Dines.
Trans. Amer. Math. Soc. 30 (1928), 425-438
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1501436
A theorem on orthogonal sequences
L. L. Dines.
Trans. Amer. Math. Soc. 30 (1928), 439-446
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1501437